Authors: Blagojević, Pavle 
Vrećica, Siniša
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Computational topology of equivariant maps from spheres to complements of arrangements
Journal: Transactions of the American Mathematical Society
Volume: 361
Issue: 2
First page: 1007
Last page: 1038
Issue Date: 1-Feb-2009
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-08-04679-5
The problem of the existence of an equivariant map is a classical topological problem ubiquitous in topology and its applications. Many problems in discrete geometry and combinatorics have been reduced to such a question and many of them resolved by the use of equivariant obstruction theory. A variety of concrete techniques for evaluating equivariant obstruction classes are introduced, discussed and illustrated by explicit calculations. The emphasis is on D 2n-equivariant maps from spheres to complements of arrangements, motivated by the problem of finding a 4-fan partition of 2-spherical measures, where D 2n is the dihedral group. One of the technical highlights is the determination of the D 2n-module structure of the homology of the complement of the appropriate subspace arrangement, based on the geometric interpretation for the generators of the homology groups of arrangements.
Keywords: Equivariant obstruction theory | K-fans | Partition of measures
Publisher: American Mathematical Society
Project: Advanced methods for cryptology and information processing 

Show full item record


checked on Jul 13, 2024

Page view(s)

checked on May 10, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.